# SDR UALA2013010400048

- Difficulty date: January 3, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FWD GALLEY FLOOR STRUCTURE T CAP REPAIR AT STA 365 BETWEEN BL 0 TO RBL 64 HAS CORROSION ALL ALONG THE UPPER SURFACE AROUND MOST NUT CLIP HOLES ON FWD SIDE.  REMOVED DAMAGE ORIGINAL THICKNESS.130 THE LOSS OF .036 REMAINING .094 OUT OF LIMITS PER SRM 53- 00-51, REMOVED T-CAP SRM 51-40-02 AND INSTALLED NEW T-CAP PER ECRA 5310-05536.
